# SDR FDEA201910312793

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 37,143 hours, 5,725 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62771127
- Part serial: M8421
- Condition: Jammed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  856     52-10  9353     31OCT19  LAX  OPEN  U  LOGPAGES:2986641  F/O STATES L1 DOOR IS VERY DIFFICULT TO ARM. HAD TO  SELECT IT TO ARM MORE THAN ONCE FOR THE DEPARTURE.    R/I  31OCT19 02:10   LAX U  REASON CODE : REMOVAL FROM A/C ONLY **NO  INSTALLATION**  OFF  MPN: 62771-127            CPN: 2521556  POS: ONL   SRL: M8421                     TAG NBR:  907F39    MEL  31OCT19 02:10   LAX U  RELEASED FOR SERVICE PER MEL : 52-11-01-02  CATEGORY : C EXPIRATION : 10NOV19  "MEL 52-11-01-02: DOOR (IDENTIFY L1 OR R1) ___  DOOR(IDENTIFY DOOR OR SLIDE/RAFT) ___L1___ - INOP.  IF SLIDE/RAFT TO BE RETAINED ONBOARD, THEN PRIOR TO  EACH DEPARTURE MAINTENANCE MUST VERIFY SLIDE/RAFT  STOWED ACCORDING TO PROCEDURES."    SLIDE RAFT WAS JAMMING IN DOOR AND  RAFT FELL OUT WHILE TROUBLESHOOTING UNABLE TO  REINSTALL. PER MEL 1L SLIDE RAFT REMOVED REF AMM  25-66-00-04.  C/7205852
